# SDR SWAA2025022699058

- Difficulty date: February 24, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 68,191 hours, 40,717 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C GROUND AIR ACCESS DOOR WILL NOT OPEN OR CLOSE. <[01] 01 - REMOVED AND REPLACED PER [AMM 52-49-01-401-NG (FORWARD FAIRING ACCESS DOOR - REMOVAL/INSTALLATION - PERMANENT)].
